Last year i was going for a D.O.T. physical wich is mandated for truck driving. My urine test found a trace of blood and protein. I was told to follow up with my doctor and did. My doctor took another test, and i showed a trace of protein but non blood. I never went back to follow up until this past month wich is now a year. This time i had a full physical with blood work. Well my triglycerides were found high around the 200's, my blood pressure was normal, and blood sugar levels were perfect. However they found protien again. The doctor ordered a 24 hour urine test and the result of that was my protein was in the 200's. I also remembering a few times when i would force a bowel movment with pressure i would leak some sort of liquid that would look like seamen or protien.. Theres times when i do eat someto late at at night and then sleep. I wake up as if i am having a panic attack. I think certain sugars do that sometimes. i am not obesed and can be active as far as hunting and climbing trees, etc however being out of work doesnt help either. My mother died of Renal cancer, but she also was a diabetic, and my father died from heart problems with a failed kidney.. On top of all the testing i have done i ordered and ekg test, that also was normal. Im no being reffered to a Nephrologist to be checked, and my regular doctor wanted me on blood pressure pills to control the protien levels and to control the kidney from not gettig damaged any further. For some reason i feel i shouldnt take the blood pressure pill if my blood pressure is normal at 120 - 80.. For now i been drinking carrot juice and lime as a naturla remedie for renal protien problems.. Any suggestions out there ? im a little nervous put feel great as far as health.. would love some feedback.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?